# SDR MALA030198

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: IPTE1191000200
- Part serial: 397537281
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP OIL PRESSURE FLUCTUATING IN GREEN ARK AND PERODICALLY PEGGING HIGH FOR A SECOND, THEN TO GREEN ARK.  ALL OTHER PROP INDICATIONS NORMAL.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED RT TRANSMITTER POL PRESS ENG/GB/PN OFF AND ON IPTE119-1000-200D1, SN/OFF 3975-3-72/81, SN/ON 5587-2-438 IAW CHP 71, OPS CHECK GOOD AT THIS TIME.
